# SDR AMTA200700309

- Difficulty date: June 18, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU QUIT, HAD A FAULT LIGHT.  (K) REMOVED AND RECONNECTED CONNECTOR PLUG P6.  PERFORMED OPS CHECK AND LEAK CHECK IAW MM 49-11-00-4.  NO FAULTS NOTED.  OK FOR SERVICE. (K)
